# SDR ABXA9600234

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 9911834197
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND VERTICAL STABILIZER REAR SPAR, RIGHT SUPPORT FOR PANEL 60407 CORRODED.  REPAIRED IAW ABX REA D955-13589-MR.
